Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2012, 4:02 PM CDT for Dallas County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 4:02 PM CDT (21:02 UTC)
- Expired
- Aug 8, 2012, 4:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
County Dallas County, MO
The radar
The Springfield radar (KSGF), 67 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:02 PM CDT | HAIL 0.75 | 1 E Louisburg, MO | |
| Aug 8, 4:15 PM CDT | HAIL 1.5 | 2 E Louisburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874
WUUS53 KSGF 082102
SVRSGF
MOC059-082145-
/O.NEW.KSGF.SV.W.0213.120808T2102Z-120808T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 445 PM CDT
* AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BUFFALO...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO...LEADMINE...LOUISBURG...PLAD...PUMPKIN CENTER...TUNAS AND
WINDYVILLE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3772 9286 3772 9285 3767 9284 3761 9285
3762 9299 3764 9310 3767 9317 3776 9319
3783 9311 3789 9296 3789 9286
TIME...MOT...LOC 2102Z 299DEG 7KT 3773 9310
HAIL...0.88IN
WIND...70 MPH
$$
KARDELL3 follow-up statements
117
WWUS53 KSGF 082115
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT WED AUG 8 2012
MOC059-082145-
/O.CON.KSGF.SV.W.0213.000000T0000Z-120808T2145Z/
DALLAS MO-
415 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DALLAS COUNTY UNTIL 445 PM CDT...
AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF BUFFALO...AND MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...PUBLIC. DIME SIZE HAIL WAS REPORTED IN LOUISBURG WITH THIS
STORM.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...LEADMINE...LOUISBURG...PLAD...PUMPKIN CENTER...TUNAS AND
WINDYVILLE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3772 9286 3772 9285 3767 9284 3761 9285
3762 9299 3764 9310 3767 9317 3776 9319
3783 9311 3789 9296 3789 9286
TIME...MOT...LOC 2114Z 248DEG 22KT 3777 9299
HAIL...0.88IN
WIND...70 MPH
$$661
WWUS53 KSGF 082124
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT WED AUG 8 2012
MOC059-082145-
/O.CON.KSGF.SV.W.0213.000000T0000Z-120808T2145Z/
DALLAS MO-
424 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS COUNTY UNTIL 445 PM CDT...
AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL
DALLAS COUNTY...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LEADMINE AND TUNAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3789 9286 3778 9286 3775 9299 3777 9309
3785 9306 3789 9296
TIME...MOT...LOC 2124Z 232DEG 18KT 3783 9298
HAIL...0.88IN
WIND...70 MPH
$$
KARDELL693
WWUS53 KSGF 082143
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT WED AUG 8 2012
MOC059-082154-
/O.EXP.KSGF.SV.W.0213.000000T0000Z-120808T2145Z/
DALLAS MO-
443 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY
WILL EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3789 9286 3778 9286 3775 9299 3777 9309
3785 9306 3789 9296
TIME...MOT...LOC 2144Z 232DEG 18KT 3789 9288
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:11 PM CDT, 51 minutes earlier.
Area forecast discussion, Aug 8, 3:11 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 311 PM CDT WED AUG 8 2012 .DISCUSSION... SCATTERED CONVECTION BEGINNING TO DEVELOP ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON. MLCUPE VALUES ARE BETWEEN 1500-2000 J/KG AND WITH SEVERAL INTERACTING BOUNDARIES FROM THE NORTH AND SOUTH. THE FIRST INITIAL SHORTWAVE IS CURRENTLY JUST ENTERING THE KANSAS CITY AREA AND DIVING TO THE SOUTHEAST. THIS FEATURE WILL MOVE ACROSS THE AREA TONIGHT. WITH RELATIVELY DRY AIR IN THE LOWER LEVELS AND AN INVERTED SOUNDING INDICATES THAT DOWNBURST AND DAMAGING STRAIGHT LINE WINDS WILL BE THE GREAT THREAT WITH THE STRONGEST CONVECTION. MOST OF THE CONVECTION WILL OCCUR LATE THIS AFTERNOON INTO THE EVENING HOURS BETWEEN SUBSIDING BY 06Z TONIGHT. A SECOND SHORTWAVE CURRENTLY OVER SOUTHERN CANADA WILL DIVE DOWN ACROSS THE MIDWEST LATE TOMORROW AND BRING A DECENT COLD FRONT THROUGH THE AREA TOMORROW EVENING. WHILE OUR ATMOSPHERE WILL BE DRIER AND WORKED OVER A BIT FROM TODAY'S CONVECTION...THERE WILL BE A SLIGHT CHANCE FOR A FEW SHOWERS AND STORMS TO DEVELOP AHEAD OF THE FRONT TOMORROW AFTERNOON WITH A FEW STRONG STORMS AGAIN POSSIBLE. THE BEST CHANCE WILL BE OVER THE EASTERN OZARKS. TOMORROW WILL BE ANOTHER WARM DAY BUT NOT AS HOT AS TODAY. DRIER AND COOLER AIR WILL BEGIN TO FILTER IN THURSDAY NIGHT INTO FRIDAY MORNING. FRIDAY WILL BE A COOLER AND BREEZY DAY. WILL MENTION A CONCERN FOR HIGHER FIRE DANGER ON FRIDAY DUE TO DEWPOINT AND HUMIDITY LEVELS DROPPING AND BREEZY NORTHERLY WINDS AROUND 20 MPH. SURFACE HIGH WILL BE CLOSE BY TO THE NORTHEAST FRIDAY NIGHT AND SATURDAY MORNING WITH LOWS IN THE MIDDLE TO UPPER 50S OVER THE EASTERN OZARKS AND LOW 60S OVER SOUTHEAST KANSAS. ANOTHER FANTASTIC DAY IN STORE ON SATURDAY WITH BELOW AVERAGE TEMPERATURES BEFORE A SLOW REBOUND IN TEMPERATURES BY THE END OF THE WEEKEND INTO EARLY NEXT WEEK. ANOTHER SHORTWAVE WILL MOVE ACROSS THE MIDWEST EARLY NEXT WEEK TO BRING SCATTERED CHANCES FOR RAIN EARLY NEXT WEEK. A BROAD WEST TO NORTHWEST FLOW WILL KEEP THE CHANCE FOR DISTURBANCES TO RIDE ACROSS THE AREA AND TEMPERATURES WILL BE NEAR SEASONAL AVERAGES FOR THIS TIME OF YEAR. DO NOT SEE ANY EXTREME HEAT IN THE NEXT 7 DAYS LIKE WHAT WE HAVE SEEN MOST OF THIS SUMMER. GRIFFIN && .AVIATION... FOR THE 18Z TAFS...UPPER LEVEL SHORTWAVE MOVING IN FROM THE NORTHWEST ALONG WITH A SURFACE BOUNDARY WILL INTERACT WITH INCREASING AFTERNOON INSTABILITY FOR SCATTERED THUNDERSTORMS. WILL THROW IN VCTS AND CB IN THE TAFS FROM MID AFTERNOON THROUGH THE EVENING TO ACCOUNT FOR THIS. FRONT PUSHES THROUGH ON THURSDAY MORNING WITH A SHIFT OF THE SURFACE WIND TO THE NORTHWEST. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 8, 3:47 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT WED AUG 8 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 347 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE OUTLOOK AREA. SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH STRAIGHT LINE DOWNBURST WINDS AND ONE INCH HAIL POSSIBLE. THE GREATEST THREAT AREAS FOR STRONG TO SEVERE STORMS WILL BE MAINLY ALONG AND WEST OF HIGHWAY 65 ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS. TEMPERATURES WILL ONCE AGAIN REACH WELL UP INTO THE 90S TO NEAR 100 DEGREES TODAY. THE HOTTEST TEMPERATURES WILL BE OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. DRY VEGETATION FROM DROUGHT CONDITIONS ALONG WITH LOW AFTERNOON AND EARLY EVENING HUMIDITY WILL LEAD TO AN ELEVATED RISK FOR WILDFIRES. LIGHTNING AND WINDS FROM THUNDERSTORMS MAY ALSO SPARK GRASS AND BRUSH FIRES WHERE HEAVIER RAIN DOES NOT OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT MAY BRING ADDITIONAL ISOLATED STRONG TO SEVERE THUNDERSTORMS TO EASTERN SECTIONS OF THE MISSOURI OZARKS ON THURSDAY. ADDITIONAL SCATTERED THUNDERSTORMS MAY BE POSSIBLE LATE IN THE WEEKEND INTO EARLY NEXT WEEK BUT SEVERE STORMS ARE NOT EXPECTED. AN ELEVATED RISK FOR WILDFIRES WILL CONTINUE. ON FRIDAY...MODERATELY GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED WITH LOW DAYTIME HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Aug 8, 3:25 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM NON-TSTM WND GST 1 S REPUBLIC 37.11N 93.48W
08/08/2012 E60 MPH GREENE MO AMATEUR RADIO
THREE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.
&&
WISELocal storm report, Aug 8, 3:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST 1 S REPUBLIC 37.11N 93.48W
08/08/2012 M62.00 MPH GREENE MO AMATEUR RADIO
THREE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.
&&
WISESpecial weather statement, Aug 8, 3:29 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT WED AUG 8 2012
KSZ073-097-101-082100-
BOURBON KS-CHEROKEE KS-CRAWFORD KS-
329 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHWESTERN CHEROKEE
AND SOUTHERN BOURBON COUNTIES UNTIL 400 PM CDT...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HEPLER...OR 13 MILES NORTHWEST OF GIRARD...
MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BEULAH...BRAZILTON...
CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...GIRARD...GREENBUSH...
HALLOWELL...HEPLER...HIATTVILLE...MCCUNE...PAWNEE STATION...
PETERSBURG...POLK...RINGO...SHERMAN...WALNUT AND WEST MINERAL.
PEOPLE IN CRAWFORD...NORTHWESTERN CHEROKEE AND SOUTHERN BOURBON
COUNTIES...INCLUDING HEPLER...GIRARD AND ARMA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3769 9509 3783 9494 3768 9462 3758 9461
3717 9500 3726 9508 3758 9510
TIME...MOT...LOC 2029Z 321DEG 32KT 3765 9491
KARDELLLocal storm report, Aug 8, 3:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 3 W SPRINGFIELD 37.20N 93.34W
08/08/2012 GREENE MO LAW ENFORCEMENT
TREE DOWN NEAR WALNUT AND KANSAS EXPRESSWAY.
&&
MGRIFFINLocal storm report, Aug 8, 3:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 N BRANSON 36.70N 93.22W
08/08/2012 E0.50 INCH TANEY MO AMATEUR RADIO
DIME SIZE HAIL AND ONE INCH OF RAINFALL FELL IN THIS
LOCATION.
&&
WISELocal storm report, Aug 8, 3:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL REPUBLIC 37.12N 93.48W
08/08/2012 E0.88 INCH GREENE MO PUBLIC
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 2:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 25 min |
| Aug 8, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 44 min |
| Aug 8, 2:57 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Aug 8, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 44 min |
| Aug 8, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 34 min |
| Aug 8, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 38 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | SGF | Cedar, Dade | 34 min |
| Aug 8, 5:19 PM CDT | Special Weather Statement | SGF | Camden, Maries, Miller | 26 min |
| Aug 8, 5:40 PM CDT | Special Weather Statement | SGF | Newton | 50 min |
| Aug 8, 5:46 PM CDT | Special Weather Statement | SGF | Camden, Maries, Miller | 44 min |
| Aug 8, 6:37 PM CDT | Special Weather Statement | SGF | Miller | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.